# SDR 97ZZZX3928

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10522
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Steering
- Component: Dunlop, AC13346
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ROTATION, THE NOSE GEAR STEERING PRESSURE WARNING LIGHT ILLUMINATED.  THE CREW DID NOT RETRACT THE GEAR AND RETURNED TO MAKE AN UNSCHEDULED LANDING.  MAINTENANCE FOUND A BROKEN WIRE AT THE STEERING CONVERTER PRESSURE SWITCH. THE WIRE WAS REPAIRED AND THE SYSTEM WAS FUNCTIONALLY TESTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
